Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 231, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jul 26, 2015, 7:32 PM CDT for Brown County, Rock County, Nebraska. It was in force for 43 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 26, 2015, 7:32 PM CDT (00:32 UTC)
- Expired
- Jul 26, 2015, 8:15 PM CDT
- In force
- 43 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Brown County, NE, Rock County, NE
The radar
The North Platte radar (KLNX), 93 km from the middle of the area, began a volume at 00:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 26, 7:36 PM CDT | HAIL 1 | Ainsworth, NE | |
| Jul 26, 7:55 PM CDT | HAIL 1 | S Ainsworth, NE | |
| Jul 26, 8:05 PM CDT | TORNADO | 5 Ssw Long Pine, NE | CONFIRMED TORNADO TOUCHDOWN SPOTTED BY PUBLIC RELAYED FROM LOCAL FIRE DEPARTMENT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.5 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2433 J/kg
- Mixed-layer CIN
- -97 J/kg
- Mixed-layer LCL
- 1791 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 9.6
The text
As transmitted, in the capitals the NWS used until 2016.
549
WUUS53 KLBF 270032
SVRLBF
NEC017-149-270115-
/O.NEW.KLBF.SV.W.0231.150727T0032Z-150727T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
732 PM CDT SUN JUL 26 2015
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL ROCK COUNTY IN NORTH CENTRAL NEBRASKA...
NORTHEASTERN BROWN COUNTY IN NORTH CENTRAL NEBRASKA...
* UNTIL 815 PM CDT
* AT 732 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR AINSWORTH...
MOVING SOUTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
*
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 183 BETWEEN MILE MARKERS 167 AND 202.
HIGHWAY 20 BETWEEN MILE MARKERS 240 AND 260.
LOCATIONS IMPACTED INCLUDE...
KELLER PARK STATE RECREATION AREA...AINSWORTH...BASSETT AND LONG
PINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4260 9995 4269 9982 4253 9937 4221 9967
TIME...MOT...LOC 0032Z 303DEG 22KT 4260 9986
HAIL...1.00IN
WIND...60MPH
$$
JACOBS1 follow-up statement
823
WWUS53 KLBF 270041
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
741 PM CDT SUN JUL 26 2015
NEC017-149-270115-
/O.CON.KLBF.SV.W.0231.000000T0000Z-150727T0115Z/
ROCK NE-BROWN NE-
741 PM CDT SUN JUL 26 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR WEST CENTRAL ROCK AND NORTHEASTERN BROWN COUNTIES...
AT 741 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LONG PINE...OR
NEAR AINSWORTH...MOVING SOUTHEAST AT 30 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 183 BETWEEN MILE MARKERS 167 AND 202.
HIGHWAY 20 BETWEEN MILE MARKERS 240 AND 260.
LOCATIONS IMPACTED INCLUDE...
KELLER PARK STATE RECREATION AREA...AINSWORTH...BASSETT AND LONG
PINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS...AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS AN
INTERIOR ROOM...A BATHROOM OR CLOSET OR BASEMENT.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4260 9995 4269 9982 4253 9937 4221 9967
TIME...MOT...LOC 0041Z 312DEG 27KT 4252 9978
HAIL...1.50IN
WIND...60MPH
$$
JACOBSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 6:28 PM CDT, 1 hour 4 minutes earlier.
Area forecast discussion, Jul 26, 6:28 PM CDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 628 PM CDT SUN JUL 26 2015 .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 311 PM CDT SUN JUL 26 2015 ABBREVIATED FORECAST DISCUSSION DUE TO ONGOING SEVERE THUNDERSTORM WATCH AND CONVECTIVE DEVELOPMENT. STRONG DIABATIC WARMING IS DESTABILIZING THE ATMOSPHERE ACROSS THE EASTERN PANHANDLE THIS AFTERNOON IN THE VICINITY OF A LEE THERMAL TROUGH. THE LATEST VIS SATELLITE INDICATES A STEADY LINE OF CU DEVELOPING ALONG THE THERMAL TROUGH...WITH A FEW STRONG STORMS ALREADY NOTED JUST WEST OF THE FORECAST AREA. THE OVERALL CONSENSUS OF THE NEAR TERM CONVECTIVE ALLOWING MODELS SUGGESTS THE LINE WILL FILL IN AND SPREAD EAST WITH TIME THIS AFTERNOON/EVENING. STEEP LAPSE RATES ARE CONTRIBUTING TO MODERATE CAPE...WITH BULK SHEAR INCREASING TO 40KTS EAST OVER THE SANDHILLS. ADDITIONAL STORMS /POSSIBLY SEVERE/ ARE FORECAST. WILL NEED TO MONITOR EAST CENTRAL COLORADO AND ADJACENT HIGH PLAINS FOR ADDITIONAL CONVECTION THIS EVENING AND OVERNIGHT...WHICH MAY GROW UPSCALE INTO A CONVECTIVE SYSTEM AIDED BY A STOUT LLJ AND A WEAK MID LEVEL DISTURBANCE. THE LATEST 12Z NAM12 CARRIES THE CONVECTIVE COMPLEX NORTHEAST ACROSS SOUTHWEST NEBRASKA THROUGH MID- MORNING ON MONDAY. THIS SOLUTION HAS SUPPORT FROM THE CURRENT GFS AS WELL. ADDITIONAL STORMS WILL BE POSSIBLE MONDAY AFTERNOON ACROSS MUCH OF THE OUTLOOK AREA AS SFC LOW DEEPENS OVER THE WESTERN DAKOTAS AND A STRONG UPPER TROUGH CROSSES THE NORTHERN PLAINS. A LEE TROUGH AND/OR STRONG COLD FRONT WILL PROVIDE A FOCUS FOR STORM DEVELOPMENT LATE MONDAY AFTERNOON. FAVORABLE SHEAR AND CAPE WOULD PROMOTE SEVERE STORM DEVELOPMENT. THE CURRENT DAY TWO SLIGHT RISK OUTLOOK FROM SPC LOOKS GOOD. APPARENT TEMPERATURES ARE FORECAST TO CLIMB NEAR 100 DEGREES FAHRENHEIT MONDAY AFTERNOON ACROSS FRONTIER...LINCOLN...AND HAYES COUNTIES. ATTM...GUIDANCE HAS BEEN A BIT WARM WITH TEMPERATURES...SO WOULD LIKE A SECOND LOOK OVERNIGHT TO DETERMINE IF HEADLINES ARE NEEDED. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 311 PM CDT SUN JUL 26 2015 MONDAY NIGHT...THE APPROACHING UPPER TROUGH WILL BRING STEEP MID LEVEL LAPSE RATES AND FAVORED RIGHT ENTRANCE REGION OF UPPER JET TO WESTERN NEBRASKA. THIS WILL PROVIDE A FOCUS FOR STORMS AS A COLD FRONT MOVES INTO THE FA. STRONG TO SEVERE STORMS POSSIBLE. ON TUESDAY...A COLD FRONT WILL FINISH PUSHING THROUGH IN THE MORNING WITH A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS THE FAR SERN ZONES. MODELS HAVE TRENDED FASTER WITH THE FRONT...SO LOWER HIGHS A FEW DEGREES AND MOVED POPS FURTHER SOUTHEAST AS WELL. DRIER AIR WILL ALSO MOVE INTO THE FA WITH WESTERN ZONES SEEING DEWPOINTS ONLY IN THE LOWER TO MID 40S. DRY CONDITIONS EXPECTED WEDNESDAY INTO THURSDAY WITH SURFACE HIGH PRESSURE AND A DRIER AIRMASS IN PLACE. A RETURN OF MOISTURE IN NW FLOW ALOFT TO BRING AT LEAST A SLIGHT CHANCE BY THURSDAY NIGHT...CONTINUING FRIDAY THROUGH SUNDAY. COVERAGE HOWEVER LOOKS ISOLATED AT BEST. TEMPERATURES WILL RANGE FROM 82 TO 88 TUESDAY...THEN MID 80S WEDNESDAY. THE UPPER 80S ON THURSDAY WILL WARM TO THE LOWER 90S FRIDAY...SATURDAY AND SUNDAY AS THE UPPER RIDGE BECOMES ESTABLISHED IN THE DESERT SOUTHWEST. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING) ISSUED AT 627 PM CDT SUN JUL 26 2015 STRONG THUNDERSTORMS ARE LIKELY AT THE KLBF AND KVTN TERMINALS THROUGH MID EVENING. WIND GUSTS UP TO 45 KTS ARE POSSIBLE AT THE KLBF TERMINAL...AND AROUND 30 KTS AT THE KVTN TERMINAL. CIGS WITH ANY THUNDERSTORMS MAY BE AS LOW AS 4000 FT AGL WITH VISBYS AS LOW AS 2SM. AFTER 03Z THIS EVENING...CIGS WILL LIFT TO 12000 TO 20000 FT AGL WITH CLEARING EXPECTED BY MIDDAY MONDAY. THERE WILL BE ANOTHER THREAT FOR STRONG TO SEVERE STORMS LATE MONDAY AFTERNOON INTO MONDAY EVENING. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...JACOBS LONG TERM...ROBERG AVIATION...CLB
Hazardous weather outlook, Jul 26, 4:07 PM CDT, 3 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 407 PM CDT SUN JUL 26 2015 NEZ004>010-022>029-035>038-056>059-069>071-094-272115- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 407 PM CDT SUN JUL 26 2015 /307 PM MDT SUN JUL 26 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORMS ARE POSSIBLE THIS EVENING MAINLY WEST OF VALENTINE THROUGH IMPERIAL. A FEW STORMS IN THIS AREA MAY BE SEVERE WITH LARGE HAIL AND STRONG WIND GUSTS POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE SLIGHT RISK OF SEVERE THUNDERSTORMS AGAIN MONDAY AFTERNOON AND EVENING AHEAD OF A FRONT. THE RISK OF SEVERE THUNDERSTORMS WILL DIMINISH LATE MONDAY NIGHT AS A COLD FRONT COMES THROUGH. HEAT INDICES ARE EXPECTED TO BE AROUND 100 DEGREES LATE MONDAY AFTERNOON AND EARLY EVENING IN CENTRAL AND SOUTHWEST NEBRASKA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING FOR AREAS WEST OF A VALENTINE THROUGH IMPERIAL LINE. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)
In the hours before
Local storm report, Jul 26, 6:43 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
643 PM CDT SUN JUL 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM HAIL 8 N VALENTINE 42.99N 100.55W
07/26/2015 E1.00 INCH CHERRY NE PUBLIC
&&
JGOMEZSpecial weather statement, Jul 26, 6:44 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 644 PM CDT SUN JUL 26 2015 NEZ005-006-008-270030- KEYA PAHA NE-BROWN NE-EASTERN CHERRY NE- 644 PM CDT SUN JUL 26 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KEYA PAHA...EAST CENTRAL CHERRY AND NORTHERN BROWN COUNTIES UNTIL 730 PM CDT... AT 644 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR JOHNSTOWN...OR 15 MILES WEST OF AINSWORTH...MOVING EAST AT 20 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... JOHNSTOWN...BOBCAT STATE WILDLIFE MANAGEMENT AREA...NORTH RIVER TRAIL...MEADVILLE...ANTELOPE PEAK...KELLER PARK STATE RECREATION AREA...AINSWORTH...PINE GLEN STATE WILDLIFE REFUGE...SPRINGVIEW AND LONG PINE. THIS INCLUDES THE FOLLOWING HIGHWAYS... HIGHWAY 183 BETWEEN MILE MARKERS 194 AND 214. HIGHWAY 20 BETWEEN MILE MARKERS 223 AND 228...NEAR MILE MARKER 232...AND BETWEEN MILE MARKERS 236 AND 250. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTH CENTRAL NEBRASKA. LAT...LON 4260 10021 4285 10020 4284 9973 4250 9970 TIME...MOT...LOC 2344Z 268DEG 18KT 4264 10014 JACOBS
Special weather statement, Jul 26, 7:11 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 711 PM CDT SUN JUL 26 2015 NEZ057>059-069>071-270115- CHASE NE-KEITH NE-FRONTIER NE-PERKINS NE-LINCOLN NE-HAYES NE- 711 PM CDT SUN JUL 26 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN KEITH...EASTERN CHASE... LINCOLN...EASTERN PERKINS...HAYES AND WESTERN FRONTIER COUNTIES UNTIL 815 PM CDT/715 PM MDT/... AT 709 PM CDT /609 PM MDT/...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES NORTHEAST OF KEYSTONE TO NEAR ENDERS RESERVOIR STATE RECREATION AREA...AND MOVING EAST AT 40 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... SOMERSET...BIG BALD HILL...HERSHEY...NORTH PLATTE...MARENGO...SUTHERLAND...RED WILLOW RESERVOIR STATE RECREATION AREA...DICKENS...GRAINTON... QUICK...AREA A CAMPGROUND...LAKE MALONEY STATE RECREATION AREA... NEVENS...MAYWOOD...PAXTON...SARBEN...SUTHERLAND RESERVOIR STATE RECREATION AREA...ELSIE...WAUNETA...HAMLET AND BLUEGILL HAVEN CAMPGROUND. THIS INCLUDES THE FOLLOWING HIGHWAYS... HIGHWAY 61 BETWEEN MILE MARKERS 26 AND 30. HIGHWAY 97 BETWEEN MILE MARKERS 1 AND 15. INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 139 AND 190. HIGHWAY 83 BETWEEN MILE MARKERS 28 AND 104. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT/800 PM MDT/ FOR SOUTHWESTERN NEBRASKA. LAT...LON 4138 10048 4036 10062 4036 10164 4138 10145 TIME...MOT...LOC 0009Z 269DEG 33KT 4132 10141 4037 10158 BUTTLER
Special weather statement, Jul 26, 7:19 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 719 PM CDT SUN JUL 26 2015 NEZ024-025-036-037-270100- THOMAS NE-LOGAN NE-MCPHERSON NE-HOOKER NE- 719 PM CDT SUN JUL 26 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HOOKER... SOUTHWESTERN THOMAS...NORTHWESTERN LOGAN AND NORTHEASTERN MCPHERSON COUNTIES UNTIL 800 PM CDT/700 PM MDT/... AT 719 PM CDT /619 PM MDT/...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES NORTHEAST OF TRYON...MOVING EAST AT 20 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HIGHWAY 83 CROSSING THE DISMAL RIVER AND BROWN LAKE. THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 117 AND 135. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT/800 PM MDT/ FOR NORTHWESTERN NEBRASKA. LAT...LON 4155 10093 4173 10096 4182 10046 4155 10042 TIME...MOT...LOC 0019Z 262DEG 17KT 4165 10085 BUTTLER
Local storm report, Jul 26, 7:20 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
720 PM CDT SUN JUL 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM HAIL 11 NW AINSWORTH 42.66N 100.01W
07/26/2015 E1.50 INCH BROWN NE PUBLIC
&&
JGOMEZLocal storm report, Jul 26, 7:29 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
729 PM CDT SUN JUL 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0727 PM HAIL 16 NW SPRINGVIEW 42.99N 99.97W
07/26/2015 E1.25 INCH KEYA PAHA NE PUBLIC
&&
SBAKERThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 7:05 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Keya Paha | 25 min |
| Jul 26, 7:11 PM CDT | Special Weather Statement | LBF | Hayes, Lincoln | 64 min |
| Jul 26, 7:14 PM CDT | Severe Thunderstorm Warning | LBF | Keya Paha | 31 min |
| Jul 26, 7:19 PM CDT | Special Weather Statement | LBF | Thomas | 41 min |
| Jul 26, 7:44 PM CDT | Severe Thunderstorm Warning | LBF | Boyd, Holt, Keya Paha, Rock | 46 min |
| Jul 26, 7:49 PM CDT | Tornado Warning | LBF | Brown, Rock | 26 min |
| Jul 26, 8:16 PM CDT | Special Weather Statement | LBF | Frontier, Hayes, Lincoln, Logan | 44 min |
| Jul 26, 8:17 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Rock | 43 min |
| Jul 26, 8:32 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Rock | 43 min |
| Jul 26, 8:35 PM CDT | Severe Thunderstorm Warning | LBF | Boyd, Holt, Keya Paha, Rock | 40 min |
| Jul 26, 9:15 PM CDT | Special Weather Statement | LBF | Custer | 45 min |
| Jul 26, 9:28 PM CDT | Special Weather Statement | LBF | Rock | 47 min |
| Jul 26, 9:55 PM CDT | Special Weather Statement | LBF | Holt | 50 min |
| Jul 26, 10:30 PM CDT | Special Weather Statement | LBF | Loup | 45 min |
| Jul 26, 10:57 PM CDT | Severe Thunderstorm Warning | LBF | Garfield, Holt, Loup, Rock | 48 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.